# SDR F3LA200400079

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 51,596 hours, 32,338 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6710282
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CRACKED WEB 178 BULKHEAD AT BL 19R, WL 195.  REMOVED CRACKED WEB PER SRM 51-40-02.  REMOVED DOUBLER PER SRM 51-40-02.  PARTIALLY OPENED 178 BULKHEAD WEB TO GET ACCESS TO CRACKED WEB PER SRM 51-40-02.  DRILLED NEW INTERCOSTAL PER BAC DWG 72038 AND SRM 51-40-05.  INSTALLED FASTENERS THAT ATTACH WEB TO OUTER SKIN PER SRM 51-40-02.
